# SDR HALA2019121900523

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 28,045 hours, 65,752 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7320 · Fuel Controlling System
- Part: Io Card
- Part number: 112E923102
- Part serial: 487NSN01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT ENG L SYS FAIL MESSAGE. // TROUBLESHOOT PER FIM 71-00 TASK 802. RECEIVED EEC-1 CURRENT FAULT 732177 IOP BOX FAULT. REMOVED AND REPLACED LH ENG IOP BOX IN REF WITH AMM 73-21-11-400-801. OPS CHECK GOOD. NO FAULT. OK FOR SERVICE.
